Author Topic: I've failed....  (Read 1900 times)

[Buddie]

Re: I've failed....
« Reply #10 on: May 10, 2009, 04:32:01 pm »
Sorrow - how are you doing?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: I've failed....
« Reply #11 on: May 13, 2009, 08:58:51 pm »
I'm still hanging in there.  The acute anxiety has left me, but I'm still having some serious depersonalization and derealization from the flareup I had.  I'm trying to stabilize on a low dose of Diazepam.  I've had these feelings of dp/dr before from anxiety, but never as intense or as long lasting.  It really sucks going through each day where you feel totally disconnected from the world, and even your own face in the mirror looks strange.  I understand intellectually that these feelings probably come as a reaction to the extreme anxiety I experienced during the relapse I had - but now I'm terrified that I'm going to be like this forever.  I've been tempted to go higher on the benzos as the small amount I'm taking doesn't seem to have any dramatic effect, perhaps I'm in some kind of chronic tolerance withdrawal state? Perhaps I've damaged my brain?  These are the thoughts that are constantly going through my head.  :'( Right now I'm just trying to take each day as it comes, stay out of the psych ward, and perhaps each day that nothing catastrophic happens will lead to improvement and will allow me to start tapering again. 
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: I've failed....
« Reply #12 on: May 13, 2009, 11:55:37 pm »
Hi [...]!
Glad the severe anxiety has eased up. I know dp/dr is a terrifying symptom but it will go away. You havent damaged your brain! Try not to think like that, it will only make things worse. I believe getting off and giving yourself time to heal is the way to go, I dont think up dosing will be helpful. Try to stabilize on your dose and continue with a sensible taper.

Hang in there!

Amanda  :smitten:
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: I've failed....
« Reply #13 on: May 18, 2009, 12:49:29 am »
Hi Sorrow,
d/p d/r is my worst syptom...it has lifted at the lower doses and there is hope....you will get there...and if you have to go to the ER thats okay...we all need to be safe and sometimes we need help ASAP!  When I first c/t the ativan I told my mom I needed to go to the pyche ward that I was going crazy...she wouldn't take me and I'm glad she didn't...I like you was put on ativan for a med condition not a pyche condition and she just new it was the meds...she was right...this can't make us go crazy...it just makes us feel like we are!  Sorry about the lime...that is really bad luck...you will get through this!   :) :)keep at your plan you will get stable on the low does of V and you will be okay!!!!!
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.